# SDR ASAA2012082792783

- Difficulty date: August 2, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 18,179 hours, 5,768 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED PROCEDURES IN QRH, SYS RESTORED.
